# SDR TRBA2010043

- Difficulty date: May 12, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N533AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 533
- Aircraft time: 21,243 hours, 23,955 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Hyd Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT STRONG ELECTRICAL BURNING SMELL COMING FROM HYD BAY AREA, NO ADNORMAL INDICATIONS IN FLIGHT.  COMPLIED WITH ENGINE RUN, PRESSURIZED AND CROSS FED HYD SYS AND UNABLE TO DUPLICATE BURNING SMELL OR LEAKS ALSO ALL PRESSURES FOUND IAW 29-00-00.
